Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2863
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBULACU, Daniel-
dc.contributor.authorNAUWELAERTS, Erna-
dc.date.accessioned2007-11-20T10:23:08Z-
dc.date.available2007-11-20T10:23:08Z-
dc.date.issued2000-
dc.identifier.citationJOURNAL OF ALGEBRA, 229(2). p. 632-659-
dc.identifier.issn0021-8693-
dc.identifier.urihttp://hdl.handle.net/1942/2863-
dc.language.isoen-
dc.publisherACADEMIC PRESS INC-
dc.titleRelative Hopf modules for (dual) quasi-Hopf algebras-
dc.typeJournal Contribution-
dc.identifier.epage659-
dc.identifier.issue2-
dc.identifier.spage632-
dc.identifier.volume229-
local.format.pages28-
local.bibliographicCitation.jcatA1-
dc.description.notesUniv Bucharest, Fac Math, RO-70109 Bucharest 1, Romania. Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium.Bulacu, D, Univ Bucharest, Fac Math, Str Acad 14, RO-70109 Bucharest 1, Romania.-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1006/jabr.1999.8279-
dc.identifier.isi000088157500011-
item.fulltextNo Fulltext-
item.validationecoom 2001-
item.contributorNAUWELAERTS, Erna-
item.contributorBULACU, Daniel-
item.fullcitationBULACU, Daniel & NAUWELAERTS, Erna (2000) Relative Hopf modules for (dual) quasi-Hopf algebras. In: JOURNAL OF ALGEBRA, 229(2). p. 632-659.-
item.accessRightsClosed Access-
Appears in Collections:Research publications
Show simple item record

SCOPUSTM   
Citations

20
checked on Sep 5, 2020

WEB OF SCIENCETM
Citations

21
checked on Jun 29, 2022

Page view(s)

60
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.